Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does ortho novum has any side effects with cramping and no periods?

I was on depo for 6-7 years for bc reasons, I just turned 45 in oct. and my family dr. said I couldn t have the inj. anymore and put me on ortho novum 7-7-7, she said wait 1 mo. b4 starting it. I waited the months of oct & nov. waiting for a period, notta. so, sunday, dec. 1st I decided to start the pill so I could have a period and have had contracting cramps for 2 months but no bleeding. I started the 2nd month of pill 5 days ago and m feeling terrible. what do you think is going on in my body as a 45 yr old identical twin? (I know this has some sort of early onset of menopause according to goggle)
Sat, 25 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi

On stopping depo,the return of regular cycles may take 3 to 4 months to resume.The body needs time to adjust to the hormonal levels.

Continue the oral pills for one more month and in case periods do not resume,it is better to have a pill free period until the body regains hormonal balance.Kindly rule out pregnancy incase of recent intercourse.

Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician


Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Menopause


Does ortho novum has any side effects with cramping and no periods?

Hi On stopping depo,the return of regular cycles may take 3 to 4 months to resume.The body needs time to adjust to the hormonal levels. Continue the oral pills for one more month and in case periods do not resume,it is better to have a pill free period until the body regains hormonal balance.Kindly rule out pregnancy incase of recent intercourse. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician